# SDR ASAA2022110540650

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,877 hours, 7,505 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Eng Anti Ice Vlv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH ENGINE ANTI-ICE ON L/H ENG ANTI-ICE COWL VALVE OPEN LIGHT REMAINS BRIGHT BLUE AND L/H TAI AMBER LIGHT ILLUMINATES. GROUNDED - YES. PERFORMED B737-900 FIM 30-21 TASK 804. LEFT ENGINE COWL LIGHTS EXTINGUISHED. PRESSURIZED PNEUMATIC SYSTEM USING APU BLEED AIR PER B737-900 AMM 36-00-000-860-803. NO DEFECTS NOTED.
